RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2017, Volume 81, Issue 2, Pages 35–52 (Mi izv8400)  

This article is cited in 1 scientific paper (total in 1 paper)

On the splitting of the normalizer of a maximal torus in the exceptional linear algebraic groups

A. A. Gal'tab

a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk
b Novosibirsk State University, Mechanics and Mathematics Department

Abstract: We solve the question about the splitting of the normalizer of a maximal torus in the exceptional linear algebraic groups over the algebraic closures of finite fields of positive characteristic.

Keywords: exceptional linear algebraic group, maximal torus, normalizer of a maximal torus, Weyl group.

Funding Agency Grant Number
Russian Science Foundation 14-21-00065
This research was supported by the Russian Science Foundation (project no. 14-21-00065).


DOI: https://doi.org/10.4213/im8400

Full text: PDF file (592 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2017, 81:2, 269–285

Bibliographic databases:

UDC: 512.54
MSC: 20G07, 20G25, 20G40
Received: 24.04.2015
Revised: 22.08.2016

Citation: A. A. Gal't, “On the splitting of the normalizer of a maximal torus in the exceptional linear algebraic groups”, Izv. RAN. Ser. Mat., 81:2 (2017), 35–52; Izv. Math., 81:2 (2017), 269–285

Citation in format AMSBIB
\Bibitem{Gal17}
\by A.~A.~Gal't
\paper On the splitting of the normalizer of a~maximal torus in the exceptional linear algebraic groups
\jour Izv. RAN. Ser. Mat.
\yr 2017
\vol 81
\issue 2
\pages 35--52
\mathnet{http://mi.mathnet.ru/izv8400}
\crossref{https://doi.org/10.4213/im8400}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3629022}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2017IzMat..81..269G}
\elib{http://elibrary.ru/item.asp?id=28931376}
\transl
\jour Izv. Math.
\yr 2017
\vol 81
\issue 2
\pages 269--285
\crossref{https://doi.org/10.1070/IM8400}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000401127400002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85019738567}


Linking options:
  • http://mi.mathnet.ru/eng/izv8400
  • https://doi.org/10.4213/im8400
  • http://mi.mathnet.ru/eng/izv/v81/i2/p35

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Galt A. Staroletov A., “On Splitting of the Normalizer of a Maximal Torus in E-6(Q)”, Algebr. Colloq., 26:2 (2019), 329–350  crossref  mathscinet  isi  scopus
  • Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya Izvestiya: Mathematics
    Number of views:
    This page:200
    References:26
    First page:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019